MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET XL 360 SOFT 7MM X 20CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET XL 360 SOFT 7MM X 20CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Catalog Number M0036127200
Medical Device Problem Code Premature Separation (4045)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/27/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the distal part subject main coil got stretched and the subject coil was prematurely detached in the microcatheter.The subject device was replaced; the procedure was completed successfully.No clinical consequences were reported to the patient due to this event.
 
Additional Manufacturer Narrative
Section b1 adverse event/product problem - corrected - no product problem section h1 type of reportable event - corrected - no malfunction h3 device evaluated by mfg: updated due to the automated manufacturing execution system (mes) system there are controls in the manufacturing process to ensure the product met specifications upon release.During visual inspection it was found that, the subject coil delivery wire was found to be kinked/bent.The main coil was found to be stretched, and the main coil was found to be kinked/bent.Main coil suture was found to be damaged.In functional test, the main coil stretched was confirmed from the visual inspection, main coil prematurely detached/separated during use was not confirmed during analysis.Device interaction with another device was not confirmed during analysis because the reported event relates to the procedural event and can't be recreated.The reported event is covered in the device direction for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.The reported code main coil stretched was confirmed.The reported main coil prematurely/separated during use and device interaction with another device was not confirmed during analysis.The device failed to meet specifications when received for complaint investigation based on the analyzed anomalies noted to the device.It was reported that the main coil got stretched.Additional information provided by the customer indicated that the device was prepared for use as per the dfu.There was no damage noted to the packaging prior to opening the packaging.The device was confirmed to be in good condition during preparation/ prior to use on the patient.Continuous flush was set up and maintained throughout the clinical procedure.The damage occurred at the time of first coil insertion.There was no friction noted while the coil was advancing the introducer sheath.When advancing the coil, the physician proceeded slowly and carefully without excessive force.The tapered distal end of the introducer sheath was firmly seated in the hub of the microcatheter.The product was returned for analysis and the coil delivery wire, and the main coil was found to be kinked/bent.The main coil was found to be stretched, and the suture was found to be damaged.The reported main coil prematurely detached/separated during use was not confirmed during analysis.The reported device interaction with another device was not confirmed during analysis because the reported event relates to the procedural event and could not be recreated.Hence an assignable cause of not confirmed will be assigned to these reported codes.An assignable cause of procedural factors will be assigned to as reported as well as analyzed main coil stretched and analyzed codes main coil kinked/bent and main coil suture damaged complaint appears to be associated with a product that met company¿s design and manufacturing specifications and was used in accordance with the dfu, but performance was limited due to procedural factors during use.An assignable cause of handling damage will be assigned to as analyzed coil delivery wire kinked/bent this complaint appears to be associated with handling of the product or portion of the product during the procedure.¿the manufacturer has reviewed all information and determined this event no longer meets the requirement of the reportable event for the device in question.¿.
 
Event or Problem Description
It was reported that the distal part subject main coil got stretched and the subject coil was prematurely detached in the microcatheter.The subject device was replaced; the procedure was completed successfully.No clinical consequences were reported to the patient due to this event.The subject coil was returned for analysis.The coil was examined, and it was discovered that the reported event of the subject main coil being prematurely detached during the procedure was not confirmed.The returned main coil was found to be stretched, kinked/bent, suture damaged and coil delivery wire was kinked/bent.No clinical consequences were reported to the patient due to this event.

Brand Name
TARGET XL 360 SOFT 7MM X 20CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
Manufacturer (Section G)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI   NA
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key21938340
Report Number3008881809-2025-00241
Device Sequence Number5343473
Product Code HCG
UDI-Device Identifier07613327004632
UDI-Public(01)07613327004632(17)291209(10)25349601
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K242243
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberM0036127200
Device Lot Number25349601
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/09/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/09/2025
Supplement Date Received by Manufacturer05/27/2025
Initial Report FDA Received Date04/30/2025
Supplement Report FDA Received Date06/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/11/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
EXCELSIOR SL-10 MICROCATHETER (STRYKER).
Patient SexUnknown